# SDR FDEA200901120167

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXH532727980080
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL, ZONE 131 FLOOR PANEL 131 HG HAS   STRUCTURAL DAMAGES FABRICATED NEW FWD CARGO COMPARTMENT FLOOR PANEL PER SAMPLE , PANEL 131 HG IAW SRZ 25-005 ON TRAVELER T8/ 773384.
